# SDR SWIA2021072859771

- Difficulty date: May 3, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 40,135 hours, 36,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING PLANK AT WS 45 IS CHAFED AT THE AFT EDGE ALONG WITH TWO FASTENER HEADS.     (C-CHECK RO 7/24/2021)    RIGHT LOWER WING PLANK AT WS 45 IS CHAFED AT THE AFT EDGE ALONG WITH TWO FASTENER HEADS WAS REPAIRED IAW BOMBARDIER REO 601R-57-21-880 REV-D DATED 2017/03/06. MATERIAL REMOVED WAS .038" AS MEASURED AND DOCUMENTED ON ATTACHED CONTINUATION CARD. AREA WAS ROTO PEENED, PRIMED, PAINTED IAW  BOMBARDIER REO 601R-57-21-880 REV-D. COMPLIED WITH TASK CARD 51-900-1003-SKY, M-337 COMPLETED. WEIGHT AND BALANCE NOT AFFECTED.
